# SDR AALA20160420009

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 46,527 hours, 19,254 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF THE CONFIGURATION WARNING HORN SOUNDED.  TAKEOFF ABORTED BETWEEN 80 & 90 KNOTS.  ACCOMPLISHED TAKEOFF WARNING SYS TEST IAW AMM 31-51-00, WITH NO FAULTS NOTED.  SYS CHECKED NORMAL.
